Oh boy, that Geodon. That will always be in my books as the worst thing ever. Psychiatrist started my off very high dosage wise. Not sure the amount, it was awhile ago. I was told I was bipolar, I am not, I've been old my numerous mental health professionals that I'm not since then. This guy spent 10 minutes talking to me and then gave me this heavy medication.
I was out of it, ALOT. I had incessant severe panic attacks. They were excruciating. I was in the ER 3 times that month. After about halfway through I developed medically induced Parkinsonism. Had to be out on Parkinson's medication. That then paralyzed my eye muscles so they could not focus to read. Took 2 weeks to go away. I hated the Geodon, and called my psychiatrist, and he said just stop taking it then. All my red flags went up. I asked him if I needed to gradually step down. He insisted I didn't and that he knew what he was talking about. I stopped the medication and started hallucinating the next day. Had to have a babysitter for awhile. It was agony coming off it. This is just me personally, every brain is different, but in general from people I've heard Geodon is one hell of a drug.